Volume 4, Issue 1 (May 2009)                   IJMSI 2009, 4(1): 43-54 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

R. F. ShamoyanN, O. R. Mihic. SOME REMARKS ON WEAKLY INVERTIBLE FUNCTIONS IN THE UNIT BALL AND POLYDISK. IJMSI. 2009; 4 (1) :43-54
URL: http://ijmsi.ir/article-1-68-en.html
Abstract:  

We will present an approach to deal with a problem of existence of (not) weakly invertible functions in various spaces of analytic functions in the unit ball and polydisk based on estimates for integral operators acting between functional classes of different dimensions.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb